Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Is abdominal and lower back pain normal after a smear test ?

I am 32, have had 4 pregnancies, don t have periods at present as on the mini pill. I had a smear test yesterday. About an hour or two after the test I started having lower abdominal pain and lower back pain , like period cramps. I woke this morning doubled up with them and have had them most of the day today. It feels worse now it is the evening. I am not bleeding but I am worried about whether this pain is normal as I never experienced it in previous smears or investigations ( investigations due to problems in pregnancy ). Thank you.
Asked On : Fri, 2 Sep 2011
Answers:  1 Views:  1106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
Smear test does not give this type of pain.
You are likely to get period.
Take some anti spasmodic and wait for a day or two.
if no priod then consult gynaec.
Ok and bye.
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor